# SDR IPXA2172024

- Difficulty date: February 21, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 10,448 hours, 6,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FWD CARGO FLOOR PANEL NR 131MG EDGE HAS CORE DAMAGE.     FABRICATED NEW FWD CARGO FLOOR PANEL NR 131MG IAW EO A300-5320-16407-E.
